MathSciNet Relay Station
MathSciNet bibliographic data
MR1035115 (91a:62293) 62P20 (62F15)
Geweke, John Bayesian inference in econometric models using Monte Carlo integration. Econometrica 57 (1989), no. 6, 1317–1339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement